# SDR WX0A2014120972293

- Difficulty date: December 3, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 29,525 hours, 17,684 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Out Of Limits
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLIGHT YAW, JERKY, AT CRUISE 370 & 390 FELT IN AFT CABIN WITH SMOOTH AIR.  UNABLE TO DISCONNECT AUTOPILOT DUE TO RVSM AIRSPACE.  COULD NOT COMPLY WITH STEP 4 OF VIBRATION REPORT.  FOUND RUDDER SERVO CONTROL 2025GM, BLUE SYSTEM, TO BE OUT OF LIMITS, SEE LP 573589 FOR R & R OF SERVO 2025GM.  ALSO SEE LP 573584, 573588, & 573590 & WO 00239758-2 FOR OTHER WORK PERFORMED.
